Thanks for posting your query at DoctorSpring.com
I have gone through your question in detail and I can understand what you are going through.
The symptoms that you have stated do suggest that you may be having dysthymia. But if you have not shown improvement with anti-depressants or mood stabilizers then there is another possibility of you having an attention deficit disorder which frequently mimics depression.
Further improvement with stimulants again suggest that the diagnosis could be a attention Deficit Disorder (ADD). ADD requires treatment with stimulants like adderall or methylphenidate or non-stimulants like guanfacine or bupropion etc. Bupropion can be prefer as it is a non-stimulant and is a anti-depressant plus an ADD medication. It is started in the dose of 150mg and if required be increased to 300mg.
Do meet your doctor and get these medicines prescribed.
In case if you have any further query, do let me know.